CBS Sets Premiere Dates for 'NCIS,' 'All Rise,' 'Mom' and 12 More Series
This story was originally published at 10:21 a.m. PDT on Tuesday, Oct. 13.
CBS has set November as fall premiere month, premiering 14 returning scripted series and one new comedy.
Due to the pandemic, the network delayed the returns of the majority of its slate. Now, it will officially kick off Thursday, Nov. 5 with the return of Young Sheldon and Mom, the first season without Anna Faris, and the series debut of B Positive.
The half-hour series hails from Chuck Lorre and Marco Pennette, inspired by Pennette's experience as a transplant recipient. It kicks off when Drew (Thomas Middleditch), a therapist and newly divorced dad, is faced with finding a kidney donor when he runs into Gina (Annaleigh Ashford), a rough-around-the-edges woman from his past who volunteers her own. Together, they form an unlikely and life-affirming friendship, as they begin a journey that will forever affect both of their lives. Gabby (Kether Donohue) is Gina’s best friend; Julia (Sara Rue) is Drew’s ex-wife; Maddie (Izzy G.) is Drew and Julia’s teenage daughter; and Eli (Terrence Terrell) is a new friend of Drew’s who is also going through dialysis.
NCISwill also kick off its 18th season on Tuesday, Nov. 17, with the milestone 400th episode airing the week after. The flagship series will serve as a rich lead-in for FBI and FBI: Most Wanted. Beginning Sunday, Nov. 8, it's an all-NCIS lineup with NCIS: Los Angeles and NCIS: New Orleans airing back to back, followed by reruns of fan-favorite NCIS episodes.
Mondays will kick off with The Neighborhood and Bob Hearts Abishola, followed by the two-part season 2 premiere of the courtroom drama All Rise, starting Nov. 16. A two-hour premiere of S.W.A.T. leads out of The Amazing Race starting Wednesday, Nov. 11.
Also returning to the CBS schedule are The Unicorn, Bull and SEAL Team.
More premieres will be announced at a later date.
These programs join 60 Minutes and 48 Hours, both of which have already premiered, and the return of The Amazing Raceon Wednesday.
Below is CBS' current November premiere schedule.
Thursday, Nov. 5
8:00-8:30 PM YOUNG SHELDON (4th Season Premiere)
8:30-9:00 PM B POSITIVE (Series Premiere)
9:00-9:30 PM MOM (8th Season Premiere)
9:30-10:00 PM THE UNICORN (2nd Season Premiere)
Sunday, Nov. 8
7:30-8:30 PM ET/7:00-8:00 PM PT 60 MINUTES
8:30-9:30 PM ET/8:00-9:00 PM PT NCIS: LOS ANGELES (12th Season Premiere)
9:30-10:30 PM ET/9:00-10:00 PM PT NCIS: NEW ORLEANS (7th Season Premiere)
10:30-11:30 PM ET/10:00-11:00 PM PT NCIS (Fan-favorite episodes from the previous 17 seasons)
Wednesday, Nov. 11
8:00-9:00 PM THE AMAZING RACE
9:00-11:00 PM S.W.A.T. (2-Hour 4th Season Premiere)
Monday, Nov. 16
8:00-8:30 PM THE NEIGHBORHOOD (3rd Season Premiere)
8:30-9:00 PM BOB ♥ ABISHOLA (2nd Season Premiere)
9:00-10:00 PM ALL RISE (2nd Season Premiere)
10:00-11:00 PM BULL (5th Season Premiere)
Tuesday, Nov. 17
8:00-9:00 PM NCIS (18th Season Premiere)
9:00-10:00 PM FBI (3rd Season Premiere)
10:00-11:00 PM FBI: MOST WANTED (2nd Season Premiere)
Wednesday, Nov. 25
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM SEAL TEAM (4th Season Premiere)
10:00-11:00 PM S.W.A.T.
To stay up to date on breaking TV news, sign up for ET's daily newsletter.
'All Rise' Star Simone Missick Reveals Unique Challenges of Filming a Virtual Episode (Exclusive)
'All Rise' Producer Reveals How the Coronavirus-Inspired Virtual Episode Came Together (Exclusive)
CBS All Access to Rebrand as Paramount Plus in 2021
Phil Keoghan: CBS' 'Tough as Nails' Celebrates America's Working Class